MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG VENOVO VENOUS STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG VENOVO VENOUS STENT
Catalog Number VENUM20080
Medical Device Problem Code Incomplete or Missing Packaging (2312)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records waas performed.The device has been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient prepped for a stent placement procedure using venovo venous stent.Prior to the procedure, it was reported that the actual product did not come in proper packaging.It was further reported that the product was not packed in a box but only in plastic.There was no patient contact.
 
Additional Manufacturer Narrative
H11: manufacturing review: based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product, and the product was found to have met the specification prior to shipment.Investigation summary: the returned sample was received without product card box.On the pouch label two peal-off labels are missing, and the pouch has been cut open.The label is correctly printed.The sealing seam is visible in good condition; a damage cannot be identified.The stent delivery system is in unused condition and correctly fixed on the tray inside the pouch without visible damage.Provided images demonstrate the product inside the pouch, and on one image the pouch is unopened/ not cut open.Although it is not clear when the unpacking/ pealing-off occurred and although a device deficiency is not visible, the investigation leads to confirmed result for missing product card box and two missing peal off labels.Based on the investigation of the provided information, the investigation is closed as confirmed for missing card box and peal-off label.A definite root cause for the reported event could not be determined.Labeling review: in reviewing the relevant labeling for this product, the potential issue was found addressed.The instruction for use states: 'examine the stent system for any damage.If it is suspected that the sterility or performance of the stent system has been compromised, the device must not be used.G3, h6 (method, result, conclusion).Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025 a patient prepped for a stent placement procedure using venovo venous stent.Prior to the procedure, it was reported that the actual product did not come in proper packaging.It was further reported that the product was not packed in a box but only in plastic.There was no patient contact.

Brand Name
VENOVO VENOUS STENT
Common Device Name
VENOUS STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22892843
Report Number9681442-2025-00268
Device Sequence Number5802583
Product Code QAN
UDI-Device Identifier00801741103858
UDI-Public(01)00801741103858(17)270218(10)ANKP2057
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P180037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVENUM20080
Device Lot NumberANKP2057
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/25/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2025
Supplement Date Received by Manufacturer11/04/2025
Initial Report FDA Received Date08/26/2025
Supplement Report FDA Received Date11/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown